Sep 21, 2004
Hi: Been with my partner eight years, got AIDS last year went from Kaletra to Combivir. Now I cannot stand him nor him me. I even shove the dogs off my sleeping bag, as I am not allowed on the bed. I wake up nights and fall down stairs looking for things, I tear up Persian rugs looking for bugs. Dunno, you think Rayataz might be better? I sure don't want to lose my partner, house or anything.
| Response from Dr. Pierone
It sounds like you are on Combivir and Sustiva now and having sleeping difficulties related to Sustiva. If this is the case, a change from Sustiva to Reyataz makes sense. This depends on any previous resistance mutations, but absent complicating factors it is reasonable. Thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Touching An Open Scab?
- Blowjob From A Prostitute Afraid I Have HIV
- Black Spots After Having Sex During Period Worried I Have HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.